MAUDE Adverse Event Report: COOK INC ROADRUNNER UNIGLIDE HYDROPHILIC WIRE GUIDE; DQX WIRE, GUIDE, CATHETER

COOK INC ROADRUNNER UNIGLIDE HYDROPHILIC WIRE GUIDE; DQX WIRE, GUIDE, CATHETER
Model Number G56173
Medical Device Problem Code Device Contaminated During Manufacture or Shipping (2969)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/01/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Blank fields on this form indicate the information is unknown or unavailable.This report includes information known at this time.A follow up report will be submitted should additional relevant information become available.This report is required by the fda under 21 cfr part 803.This report is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement made in it is intended to be an admission that any cook device is defective or malfunctioned; that a death or serious injury occurred; or that any cook device caused or contributed to; or is likely to cause or contribute to a death or serious injury if a malfunction occurred.
 
Event or Problem Description
As reported, upon opening the device package for an angiography procedure, foreign matter was stuck in the ¿gap¿ of a roadrunner uniglide hydrophilic wire guide.The foreign matter was described as black and flaky.Another device was used to complete the procedure.The patient did not require any additional procedures or experience any adverse effects due to this occurrence.
 
Event or Problem Description
No additional information regarding the patient and/or event has been received since the previous medwatch report was sent.
 
Additional Manufacturer Narrative
Blank fields on this form indicate the information is unknown, unchanged, or unavailable.Summary of event: as reported, upon opening the device package for an angiography procedure, foreign matter was stuck in the ¿gap¿ of a roadrunner uniglide hydrophilic wire guide.The foreign matter was described as black and flaky.Another device was used to complete the procedure.The patient did not require any additional procedures or experience any adverse effects due to this occurrence.Investigation evaluation: reviews of the complaint history, device history record (dhr), instructions for use (ifu), and quality control procedures were conducted during the investigation.A visual inspection of the complaint device was also conducted.The prior-to-use complaint device was returned to cook for investigation.The wire was not damaged.Foreign matter was not found; however, it is possible that the foreign matter may have fell off during return of the device.A document-based investigation evaluation was performed.A review of the device history record found no relevant non-conformances on the lot.A review of complaint history found no additional complaints for this lot number.The product ifu states ¿do not use the product if there is doubt to whether the product is sterile.¿ a review of the device master record (dmr) concluded that sufficient inspection activities are in place to identify this failure mode prior to distribution.The information provided upon review of the dmr, dhr, ifu, and investigation of the returned device suggests that there is evidence the device was manufactured out of specification; however, there is no evidence of additional non-conforming devices in-house or in the field.Based on the information provided and the results of the investigation, cook has concluded that a manufacturing and quality control deficiency contributed to this event.The risk analysis for this failure mode was reviewed and no additional escalation was required.The appropriate personnel have been notified and cook will continue to monitor for similar events.This report is required by the fda under 21 cfr part 803 and is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement contained herein is intended to be an admission that any cook device is defective or malfunctioned, that a death or serious injury occurred, nor that any cook device caused, contributed to, or is likely to cause or contribute to a death or serious injury if a malfunction occurred.
 
Additional Manufacturer Narrative
Blank fields on this form indicate the information is unknown, unavailable, or unchanged.**udi related data quality updates only**.Correction: d4.This report is required by the fda under 21 cfr part 803.This report is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement made in it is intended to be an admission that any cook device is defective or malfunctioned; that a death or serious injury occurred; or that any cook device caused or contributed to; or is likely to cause or contribute to a death or serious injury if a malfunction occurred.
 
Event or Problem Description

Brand Name
ROADRUNNER UNIGLIDE HYDROPHILIC WIRE GUIDE
Common Device Name
DQX WIRE, GUIDE, CATHETER
Manufacturer (Section D)
COOK INC
750 daniels way
bloomington IN 47404
Manufacturer (Section G)
COOK INC
750 daniels way
bloomington IN 47404
Manufacturer Contact
jason crouch
750 daniels way
bloomington, IN 47404
8123392235
MDR Report Key18351354
Report Number1820334-2023-01727
Device Sequence Number6269134
Product Code DQX
UDI-Device Identifier00827002561731
UDI-Public(01)00827002561731(17)260619(10)CINC004371
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K110009
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/07/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/19/2026
Device Model NumberG56173
Device Catalogue NumberHPWA-35-150
Device Lot NumberCINC004371
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 11/30/2023
Supplement Date Received by Manufacturer03/05/2024
08/06/2024
Initial Report FDA Received Date12/18/2023
Supplement Report FDA Received Date04/03/2024
08/07/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/19/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age72 YR
Patient SexFemale